VICTOR FAINSTEIN, M.D.; GERALD P. BODEY, M.D.
Seven patients with hematologic malignancies who were treated with miconazole for either suspected or proven fungal infections developed eight episodes of major adverse cardiorespiratory and anaphylactic reactions. All the episodes occurred after the first dose was administered, and the seven patients recovered without sequelae after the drug was withdrawn. None of them had a history of cardiac disease, and with the possible exception of one case of cardiac arrest, where the patient received doxorubicin, no predisposing factors could be found. The rate and length of administration, as well as the dose, should be carefully monitored to avoid these complications.
VICTOR FAINSTEIN, GERALD P. BODEY. Cardiorespiratory Toxicity Due to Miconazole. Ann Intern Med. 1980;93:432–433. doi: 10.7326/0003-4819-93-3-432
Download citation file:
Published: Ann Intern Med. 1980;93(3):432-433.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use